# SDR MALA040536

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 16,372 hours, 18,122 cycles
- Engine: Ge CT79B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Malfunctioned
- Location: Intake Heat
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT INTAKE ILLUMINATED IN FLIGHT.  QRH COMPLETED, NOTIFIED DISPATCH/MECHANIC. LT AC GEN OPS OK, LT. APPEARS TO CYCLE EVERY 2 MINUTES OR LESS.  AIR RETURN TO DTW.  MAINTENANCE SWAPPED THERMISTORS (2 AND 3 WITH 4 AND 5) IN DEICE MODULE. RAN A/C FOR FIFTEEN MINUTES WITH INTAKE HEAT ON.  ALL CHECKS GOOD IN DRY AND WET CONDITIONS. VISUALLY INSPECTED ALL DUCTS AND HEATING MATS, NO DEFECTS NOTED.
